Distributed Economic Control of Dynamically Coupled Networks

Lu, Yang and Zhu, Minghui (2022) Distributed Economic Control of Dynamically Coupled Networks. IEEE Transactions on Cybernetics, 52 (3). pp. 1377-1391. ISSN 2168-2267

Full text not available from this repository.

Abstract

This article investigates the synthesis of distributed economic control algorithms under which dynamically coupled physical systems are regulated to a variational equilibrium of a constrained convex game. We study two complementary cases: 1) each subsystem is linear and controllable and 2) each subsystem is nonlinear and in the strict-feedback form. The convergence of the proposed algorithms is guaranteed using the Lyapunov analysis. Their performance is verified by two case studies on a multizone building temperature regulation problem and an optimal power flow problem, respectively.

Item Type:
Journal Article
Journal or Publication Title:
IEEE Transactions on Cybernetics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1700/1709
Subjects:
ID Code:
172565
Deposited By:
Deposited On:
27 Jul 2022 13:35
Refereed?:
Yes
Published?:
Published
Last Modified:
27 Jul 2022 13:35